# SDR SWAA2021073092101

- Difficulty date: July 8, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. Z-ANGLE STA 767+14; LBL 25; WL 156 HAS CORROSION UPPER SURFACE DOT A-21-64 ; / [01] EVALUATED CORROSION ON L/H ZEE ANGLE; ORIGINAL THICKNESS .040'; LOSS .020' REMAINING .020' OUT OF LIMITS IAW SRM 53-00-53-1A-2; [02] VERIFIED MATERIAL FOR ZEE ANGLE REPLACEMENT; BAC1496 7075-T62 ATAG 76442 IAW SRM 53-00-53-2R-5 TABLE 201.; [03] VERIFIED STEP 1.; [04] VERIFIED MATERIAL IN STEP 2.; [05] FABRICATED ZEE ANGLE REPLACEMENT SECTIONS FROM STA 727 TO 847 IAW SRM 53-00-53-2R-5 SECTION 4. D -H.; [06] INSPECTION CW STEP 5; [07] OK TO TREAT AND PRIME; [08] APPLIED CHEMICAL CONVERSION AND PRIMER TO ZEE ANGLE REPLACEMENT SECTION IAW SRM 53-00-53-2R-5 SECTION 4. I AND J.; [09] VERIFIED STEP 8.; [10] APPLIED NUTPLATES IAW SRM 51-40-10-2R-0 STEPS 5 A-H; [11] VERIFIED STEP 10  PUSH TEST NEEDS ACCOMPLISHED; [12] PERFORMED NUTPLATE PUSH TEST. TESTS GOOD IAW SRM 51-40-10-2R-0. TOOL # 42641 DUE 12/14/21; [13] VERIFIED STEP 12; [14] AFT CARGO COMPARTMENT LH Z-ANGLE; EVALUATED CORROSION VERIFED; ORIGINAL T .040'; LOSS .020'; REMAINING MATERIAL .020'. OUT OF LIMITS IAW SRM 53-00-53-1A-2. FABRICATED NEW Z-ANGLE BS 727-847; LBL 25 WL 156; IAW SRM 53-00-53-2R-5; LH Z-ANGLE INSTALLED ON (5360-E-16462-NG) TTG8Q004E6LY.; [15] C/W; [16] VERIFIED STEPS 14 AUDIT C/W
